MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413418
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Complainant country: canada.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
The end user reported that one of samples of the wafer had starter hole off centered.The end user also stated that wafer was mostly looked off centered starter hole, as there was much more material to roll back on one side than the other.The flange ring itself was in the middle of the appliance.The product was not used.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.C22 and d17 were selected under imdrf investigation findings and imdrf cause conclusions respectively because they are not adequately described by any other term for "an over the time fade on the criteria for the decentralization defects and the correct use of the tooling available on the line".Batch record review: lot 2l02923 was manufactured on 29/nov/2022, in ats #2 line, with a total of (b)(4) market units (mkus).Compliance engineer performed a batch record review on 29/mar/2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material id 1703890 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: photo related to the reported problem is available for evaluation.Conclusion summary of the related event: during the event summary and impact evaluation of this nonconformance report (ncr), with the support of the triage team expertise, the most probable causes of the problem identified: after performing the root cause analysis, it was concluded that the non-conformance is related to an over the time fade on the criteria for the decentralization defects and the correct use of the tooling available on the line.The appropriate actions will be taken through the corrective and preventive actions (capas).The investigation associated with related event record has been approved and was complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16425835
Report Number9618003-2023-00236
Device Sequence Number5798256
Product Code EXE
UDI-Device Identifier00768455124008
UDI-Public00768455124008
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number413418
Device Lot Number2L02923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown